# SDR 2000ZZZX709

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Gear Tab
- Part number: 57025792
- Condition: Dented
- Location: Elevator
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR GEAR TAB DAMAGED DENT/CREASE.  REPAIRED RT ELEVATOR GEAR TAB PER EO 99-136 WITH APPROVED 8110-3 DATED 10-15-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
